MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE +10MM; DELTA XTEND IMPLANTS : SHOULDER METAGLENE

DEPUY FRANCE SAS - 3003895575 METAGLENE +10MM; DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Model Number 1407-60-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); No Code Available (3191)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of delta xtend reverse shoulder replacement.Pt had a fall and was experiencing instability and pain.X-ray showed displacement of stem.All implants removed from pt, no implants placed back in.
 
Event or Problem Description
Additional information received.The affected side is left side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
METAGLENE +10MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10237680
Report Number1818910-2020-15077
Device Sequence Number2697298
Product Code HSD
UDI-Device Identifier10603295272908
UDI-Public10603295272908
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1407-60-010
Device Catalogue Number140760010
Device Lot Number5304944
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND MBLOC HUM EPI 1 D8 STD; DXTEND RETENT PE CUP D38 +6MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X36MM; METAGLENE +10MM; UNKNOWN SHOULDER HUMERAL STEMS; DXTEND GLENOSPHERE STD D38MM; DXTEND MBLOC HUM EPI 1 D8 STD; DXTEND RETENT PE CUP D38 +6MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X36MM; METAGLENE +10MM; UNKNOWN SHOULDER HUMERAL STEMS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR